# SDR V0XR201006150003

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 2024T3
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT NACELLE INBD ATTACHMENT BRACKET IS CRACKED.  R & R BRACKET. W/C 4071.
